Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Asymptotics of a class of Weil–Petersson geodesics and divergence of Weil–Petersson geodesics

Babak Modami

Algebraic & Geometric Topology 16 (2016) 267–323
Bibliography
1 R L Bishop, B O’Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969) 1 MR0251664
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
3 J F Brock, The Weil–Petersson metric and volumes of 3–dimensional hyperbolic convex cores, J. Amer. Math. Soc. 16 (2003) 495 MR1969203
4 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesic, I : Ending laminations, recurrence, and flows, Geom. Funct. Anal. 19 (2010) 1229 MR2585573
5 J Brock, H Masur, Y Minsky, Asymptotics of Weil–Petersson geodesics, II : Bounded geometry and unbounded entropy, Geom. Funct. Anal. 21 (2011) 820 MR2827011
6 P Buser, Geometry and spectra of compact Riemann surfaces, 106, Birkhäuser (1992) MR1183224
7 I Chavel, Riemannian geometry, 98, Cambridge Univ. Press (2006) MR2229062
8 J Cheeger, D G Ebin, Comparison theorems in Riemannian geometry, AMS Chelsea Publishing (2008) MR2394158
9 P Eberlein, Geodesic flows on negatively curved manifolds, I, Ann. of Math. 95 (1972) 492 MR0310926
10 R L Foote, Regularity of the distance function, Proc. Amer. Math. Soc. 92 (1984) 153 MR749908
11 E Klarreich, The boundary at infinity of the curve complex, preprint (1999)
12 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
13 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
14 Y N Minsky, Quasi-projections in Teichmüller space, J. Reine Angew. Math. 473 (1996) 121 MR1390685
15 B Modami, Prescribing the behavior of Weil–Petersson geodesics in the moduli space of Riemann surfaces, J. Topol. Anal. 7 (2015) 543 MR3400125
16 R C Penner, J L Harer, Combinatorics of train tracks, 125, Princeton Univ. Press (1992) MR1144770
17 S A Wolpert, Geometry of the Weil–Petersson completion of Teichmüller space, Surv. Differ. Geom. 8, International Press (2003) 357 MR2039996
18 S A Wolpert, Behavior of geodesic-length functions on Teichmüller space, J. Differential Geom. 79 (2008) 277 MR2420020
19 S A Wolpert, Extension of the Weil–Petersson connection, Duke Math. J. 146 (2009) 281 MR2477762
20 S A Wolpert, Families of Riemann surfaces and Weil–Petersson geometry, 113, Amer. Math. Soc. (2010) MR2641916
21 S A Wolpert, Understanding Weil–Petersson curvature, from: "Geometry and analysis, 1" (editor L Ji), Adv. Lect. Math. 17, Int. Press (2011) 495 MR2882436
22 S A Wolpert, Geodesic-length functions and the Weil–Petersson curvature tensor, J. Differential Geom. 91 (2012) 321 MR2971291